DOI 10.1177/106002809402801007
Ticlopidine and fatal aplastic anemia in an elderly woman.
Аннотация
OBJECTIVE
To report a case of aplastic anemia that developed during ticlopidine treatment.
CASE SUMMARY: An 84-year-old woman was started on ticlopidine for secondary stroke prevention. Within six weeks of initiating ticlopidine therapy she developed aplastic anemia. She was hospitalized and received empiric antibiotics, antifungal agents, blood transfusions, platelets, and granulocyte colony-stimulating factor. The patient died on day 76 after beginning ticlopidine.
DISCUSSION: Hematologic effects such as neutropenia, thrombocytopenia, agranulocytosis, thrombotic thrombocytopenic purpura, and pancytopenia have been described with the use of ticlopidine. Previous case reports have associated ticlopidine with the development of aplastic anemia.
CONCLUSIONS
Ticlopidine can produce fatal hematologic adverse effects, and its use should be reserved as second-line therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.